MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERGLIDE PRO, REINFORCED TIP; MIDLINE CATHETER

C.R. BARD, INC. (BASD) -3006260740 POWERGLIDE PRO, REINFORCED TIP; MIDLINE CATHETER
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
It was reported, right powerglide pro 8cm 20g placed in the right cephalic vessel.Powerglide would not flush.Upon removal, the catheter's full length was not noted.Pink hub catheter was placed next to another catheter of same length for comparison.Appears to be sheared with 1-2cms of catheter tip missing.No other information was provided.
 
Additional Manufacturer Narrative
Initial medwatch report was submitted, upon further review it was found that this medwatch report 3006260740-2025-03276 is a duplicate file and has been voided.The original event was submitted on medwatch report 3006260740-2025-03338.

Brand Name
POWERGLIDE PRO, REINFORCED TIP
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key22066152
Report Number3006260740-2025-03276
Device Sequence Number8478386
Product Code FOZ
UDI-Device Identifier00801741140723
UDI-Public(01)00801741140723(11)240916(17)250930(10)REJU2384
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K162377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberN/A
Device Catalogue NumberF320088T
Device Lot NumberREJU2384
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Supplement Date Received by Manufacturer06/15/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown